# SDR COEA2011080204816

- Difficulty date: August 2, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 27,911 hours, 28,651 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53572200206S535
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK / COE / MAJOR REPAIR:  FRAME 20 HAS OVERSIZED AND OUT OF ROUND HOLE IN FRAME TIE NEAR STR13L.  REPAIR PER STRUCTURAL REPAIR INSTRUCTION FROM ATR.
